Alert archive / Alabama / Areal Flood Warnings in 2009

Areal Flood Warning 4, NWS Mobile, AL

March 28, 20096 counties in Alabama; Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this areal flood warning at Mar 28, 2009, 12:32 PM CDT for 6 counties in Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 28, 2009, 12:32 PM CDT (17:32 UTC)
Expired
Mar 29, 2009, 12:30 AM CDT
In force
12 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 124 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Mar 28, 8:26 AM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Mar 28, 8:26 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
826 AM CDT SAT MAR 28 2009

.UPDATE...SEVERE WEATHER THREAT BEGINNING TO DIMINISH OVER THE
WESTERN ZONES AS LINE OF PRE-FRONTAL SHOWERS AND ISOLATED
THUNDERSTORMS HAVE CLEARED THESE AREAS WHILE ALSO SHOWING A WESTERLY
SURFACE WIND. HAVE CLEARED SE MISSISSIPPI ZONES AND PORTIONS OF SW
ALABAMA FROM WW#87. UPDATED ZONES AND WEATHER/POP GRIDS TO ACCOUNT
FOR RADAR TRENDS. /10

&&

.........................FROM PREVIOUS DISCUSSION........................

.SHORT TERM TODAY AND TONIGHT...SEVERE THUNDERSTORMS EARLY THIS A.M. HAVE
HAD A HISTORY OF DEPOSITING LARGE HAIL. STORMS WILL ALSO BE CAPABLE
OF DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH IN BOWING LINE SEGMENTS/LEWPS.
DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE A
HAZARD IN THE NEAR TERM. STORMS WILL BE QUITE EFFICIENT IN HEAVY
RAINFALL PRODUCTION. DUE TO THE SATURATED SOILS AND AN ADDITIONAL 2
TO POSSIBLY 4 INCHES OF RAIN COMING DOWN WITH THIS MORNINGS
STORMS...THE LOCALIZED FLOODING THREAT WILL REMAIN HIGH. FLASH FLOOD
WATCHES WILL CONTINUE THIS MORNING.

DEEP SURFACE LOW PRESSURE SYSTEM OVER THE MID SOUTH THIS MORNING WILL
PIVOT NORTHWARD TODAY...LIFTING NORTH NORTHEAST EAST OF LAKE MICHIGAN
BY SUNRISE SUNDAY MORNING. AS THIS OCCURS A COLD FRONT MAKES STEADY
EASTWARD PROGRESS...WITH PASSAGE THROUGH THE HEART OF THE FORECAST
AREA MID DAY TODAY. GRIDDED WEATHER MAINTAINS A THREAT FOR SEVERE
WEATHER SHIFTING ACROSS THE EASTERN ZONES BETWEEN SUNRISE AND NOON...WITH
THREAT GOING DOWN WITH THE FRONTAL PASSAGE INTO THE WESTERN ZONES. A MORE
QUIET NIGHT COMING UP AND COOLER AS HIGH PRESSURE OVER EASTERN TEXAS
STARTS TO NOSE IN ACROSS THE GULF COAST. /10

.LONG TERM SUNDAY THROUGH FRIDAY...WILL KEEP THIS BRIEF DUE TO
SHORT TERM CONCERNS. MEDIUM RANGE LOOKS ACTIVE. NEXT RAIN EVENT
SETTING UP TUESDAY AND EARLY WEDNESDAY COULD BRING ANOTHER ROUND OF
HEAVY RAIN AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE
SOUTHERN STATES. COLD FRONT SWINGING THROUGH THURSDAY BRINGS ANOTHER
CHANCE OF THUNDERSTORMS TO THE AREA. MADE NO CHANGES TO EXTENDED
RANGE TEMPERATURES. /10

&&

.AVIATION 12Z ISSUANCE...LIFR/VLIFR CONDITIONS CAN BE EXPECTED THIS MORNING
WITH PASSAGE OF TSTMS AND +RA. HAIL POSSIBLE ALONG WITH STRONG
CONVECTIVE CROSSWINDS. CIGS BEGIN TO LIFT AND VSBYS IMPROVE AFT 18Z.
/10

&&

.MARINE...A MODERATE TO STRONG SOUTHERLY WIND WILL CONTINUE
THROUGH EARLY SATURDAY AS A COLD FRONT SLOWLY APPROACHES THE AREA.
THE COLD FRONT WILL MOVE THROUGH THE MARINE AREA SATURDAY MID DAY...ENDING
THE THUNDERSTORMS FROM THE WEST. A WEST TO NORTHWEST WIND FLOW WILL
ENSUE IN THE WAKE OF THE FRONT THROUGH EARLY SUNDAY. SMALL CRAFT
ADVISORIES WILL REMAIN IN EFFECT THROUGH SUNDAY. A SOUTHERLY WIND
FLOW WILL RETURN EARLY NEXT WEEK AS HIGH PRESSURE MOVES EAST OF THE
AREA. TUESDAY...A FRONTAL LOW PRESSURE SYSTEM LIFTS NORTHEAST OUT OF
THE NORTHERN GULF AND BRINGS A RETURN TO UNSETTLED WEATHER. /10

&&

.FIRE WEATHER...DRIER CONDITIONS SETTING UP FOR SUNDAY. BUT DUE TO
RECENT HEAVY RAINS...NOT EXPECTING ANY FIRE CONCERNS AS FUEL/SURFACE MOISTURE
WILL REMAIN HIGH. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  43  67  43 /  50  05  00  00
PENSACOLA   68  47  66  46 / 100  05  05  05
DESTIN      70  50  66  50 / 100  05  05  05
EVERGREEN   67  45  65  38 /  80  05  00  00
WAYNESBORO  68  41  62  36 /  20  05  00  00
CAMDEN      65  44  63  38 /  70  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

FL...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Mar 28, 4:30 AM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
430 AM CDT SAT MAR 28 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-291200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
430 AM CDT SAT MAR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS
WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.

.DAY ONE...TODAY AND TONIGHT.

...SEVERE THUNDERSTORMS AND HEAVY RAINFALL REMAINS A THREAT THROUGH
EARLY TODAY...

...FLASH FLOODING THREAT CONTINUES...

SEVERE THUNDERSTORMS THIS MORNING HAVE HAD A HISTORY OF DEPOSITING LARGE
HAIL. STORMS WILL ALSO BE CAPABLE OF DAMAGING STRAIGHT LINE WINDS IN
EXCESS OF 60 MPH AND ISOLATED TORNADOES. DANGEROUS AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL ALSO BE A HAZARD IN THE NEAR TERM. STORMS WILL
BE QUITE EFFICIENT IN HEAVY RAINFALL PRODUCTION AS WELL. DUE TO THE
SATURATED SOILS AND AN ADDITIONAL 2 TO POSSIBLY 4 INCHES OF RAIN
COMING DOWN WITH THIS MORNINGS STORMS...THE LOCALIZED FLOODING
THREAT WILL REMAIN HIGH. SOME ROADS WILL BE FOUND TO BE IMPASSABLE
OR WASHED OUT.

MODERATE TO STRONG ONSHORE WINDS WILL MAINTAIN HAZARDOUS CONDITIONS
FOR SMALL CRAFT. A CONTINUED HIGH RISK OF DANGEROUS RIP CURRENTS
WILL ALSO PREVAIL ALONG AREA BEACHES.

WITH A COLD FRONTAL PASSAGE BY MID DAY...THE RISK OF SEVERE WEATHER
WILL COME TO AN END. HOWEVER...AREA RIVERS WILL START TO SEE AN
INCREASE IN STAGE DUE TO THE RECENT HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AREA RIVERS WILL SEE ELEVATED STAGES INTO THE FIRST OF NEXT WEEK DUE
TO THE HEAVY RAINS THAT HAVE FALLEN.

THE NEXT THREAT FOR THUNDERSTORMS COMES TUESDAY INTO EARLY WEDNESDAY
AS A FRONTAL LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE GULF
COAST. THE SEVERE WEATHER RISK WITH THIS SYSTEM WILL BE BETTER
QUANTIFIED ON LATER PACKAGES. A COLD FRONT SWINGING THROUGH THURSDAY
BRINGS ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD REMAIN ON
ALERT FOR SEVERE WEATHER AND FLASH FLOODING TODAY.

PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK
FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.

In the hours before

Local storm report, Mar 28, 7:01 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
701 AM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      LOXLEY                  30.62N 87.75W
03/28/2009                   BALDWIN            AL   EMERGENCY MNGR

            WIDESPREAD FLOODING OF ROADWAYS IN BALDWIN COUNTY.

&&

CACERES
Local storm report, Mar 28, 7:09 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
709 AM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     HAIL             EGLIN AFB               30.46N 86.55W
03/28/2009  E0.88 INCH       OKALOOSA           FL   FIRE DEPT/RESCUE

            NICKEL SIZE REPORTED ON EGLIN AFB SOUTH OF DUKE FIELD
            ALONG HWY 85.

&&

CACERES
Local storm report, Mar 28, 9:43 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
943 AM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             ELSANOR                 30.55N 87.58W
03/27/2009  E1.75 INCH       BALDWIN            AL   EMERGENCY MNGR

1227 AM     HAIL             ALLENTOWN               30.76N 87.04W
03/28/2009  E0.88 INCH       SANTA ROSA         FL   LAW ENFORCEMENT

            DIME TO NICKEL SIZE HAIL REPORTED AT HWY 89 AND HWY 182
            NEAR ALLENTOWN.

1228 AM     TSTM WND GST     5 N MILTON              30.69N 87.03W
03/28/2009  M53.00 MPH       SANTA ROSA         FL   OFFICIAL NWS OBS

            NAVAL AIR STATION WHITING FIELD ASOS REPORTED A 53 MPH
            WIND GUST.

0135 AM     HAIL             MOLINO                  30.72N 87.33W
03/28/2009  E0.75 INCH       ESCAMBIA           FL   LAW ENFORCEMENT

            HAIL REPORTED COVERING THE GROUND NEAR MOLINO. HAIL WAS
            REPORTED BETWEEN 0.25 AND 0.50 INCH DEEP ON THE GROUND.

0135 AM     HAIL             MOLINO                  30.72N 87.33W
03/28/2009  E0.25 INCH       ESCAMBIA           FL   LAW ENFORCEMENT

            NUMEROUS REPORTS OF 0.25 TO 0.50 DIAMETER HAIL IN CENTRAL
            AND NORTHERN PORTIONS OF ESCAMBIA COUNTY.

0138 AM     TSTM WND GST     5 N MILTON              30.69N 87.03W
03/28/2009  M58.00 MPH       SANTA ROSA         FL   OFFICIAL NWS OBS

            NAVAL AIR STATION WHITING FIELD ASOS REPORTED A 50 KNOT
            WIND GUST.

0138 AM     HAIL             CANTONMENT              30.61N 87.34W
03/28/2009  U0.25 INCH       ESCAMBIA           FL   BROADCAST MEDIA

            WEAR-TV REPORTED THAT UNKNOWN HAIL SIZE WAS REPORTED NEAR
            CANTONEMENT ALONG WITH SOME POWER OUTAGES.

0140 AM     FLASH FLOOD      LUCEDALE                30.92N 88.59W
03/28/2009                   GEORGE             MS   LAW ENFORCEMENT

            WIDESPREAD FLOODING ACROSS THE COUNTY

0145 AM     HAIL             FLORALA                 31.00N 86.33W
03/28/2009  E0.88 INCH       COVINGTON          AL   LAW ENFORCEMENT

            NICKEL HAIL ON HIGHWAY 331 IN FLORALA

0225 AM     HAIL             ALLENTOWN               30.76N 87.04W
03/28/2009  M1.75 INCH       SANTA ROSA         FL   LAW ENFORCEMENT

            GOLF HAIL REPORTED NEAR ALLENTOWN ON HWY 87.

0235 AM     HAIL             1 N MILTON              30.63N 87.03W
03/28/2009  E0.75 INCH       SANTA ROSA         FL   PUBLIC

            PENNY SIZE HAIL REPORTED SOUTH OF WHITING FIELD AND NORTH
            OF MILTON.

0245 AM     HAIL             6 SSW MOBILE AIRPORT    30.60N 88.28W
03/28/2009  E0.88 INCH       MOBILE             AL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKEL SIZE HAIL AT DAWES AND
            MACFARLAND ROADS

0250 AM     HAIL             MOBILE AIRPORT          30.68N 88.24W
03/28/2009  E0.25 INCH       MOBILE             AL   OFFICIAL NWS OBS

            PEA SIZE HAIL AT MOBILE NWS OFFICE AND IN OFFICIAL ASOS
            OBS.

0250 AM     HAIL             3 WSW MOBILE AIRPORT    30.66N 88.29W
03/28/2009  E0.25 INCH       MOBILE             AL   NWS EMPLOYEE

            PEA SIZE HAIL REPORTED BY NWS EMPLOYEE NEAR AIRPORT AND
            SNOW ROADS.

0337 AM     FLASH FLOOD      MOLINO                  30.72N 87.33W
03/28/2009                   ESCAMBIA           FL   LAW ENFORCEMENT

            ISOLATED FLOODING REPORTED IN THE CENTRAL PORTION OF
            ESCAMBIA COUNTY.

0348 AM     FLASH FLOOD      CITRONELLE              31.09N 88.24W
03/28/2009                   MOBILE             AL   LAW ENFORCEMENT

            NUMEROUS STREETS ARE FLOODED IN CITRONELLE.

0348 AM     FLASH FLOOD      10 E MOBILE AIRPORT     30.68N 88.07W
03/28/2009                   MOBILE             AL   LAW ENFORCEMENT

            NUMEROUS STREETS REPORTED FLOODED IN THE CITY OF MOBILE.

0425 AM     FLASH FLOOD      3 E GRAND BAY           30.48N 88.29W
03/28/2009                   MOBILE             AL   PUBLIC

            PUBLIC REPORTED FLOODING ALONG I-10 NEAR THE MISSISSIPPI
            AND ALABAMA STATE LINE.

0434 AM     TSTM WND DMG     BERRYDALE               30.90N 87.02W
03/28/2009                   SANTA ROSA         FL   LAW ENFORCEMENT

            POWER LINES...POLES AND TREES DOWN NEAR HWY 87 AND HWY 4
            NEAR BERRYDALE.

0520 AM     TSTM WND DMG     RED OAK                 31.14N 86.46W
03/28/2009                   COVINGTON          AL   EMERGENCY MNGR

            TREES DOWN IN RED OAK

0520 AM     TSTM WND DMG     FLORALA                 31.00N 86.33W
03/28/2009                   COVINGTON          AL   EMERGENCY MNGR

            TREES DOWN IN FLORALA.

0520 AM     HAIL             RED OAK                 31.14N 86.46W
03/28/2009  M2.75 INCH       COVINGTON          AL   LAW ENFORCEMENT

            BASEBALL SIZE HAIL REPORTED IN RED OAK.

0529 AM     TSTM WND DMG     FLORALA                 31.00N 86.33W
03/28/2009                   COVINGTON          AL   EMERGENCY MNGR

            TREE FELL ON A TRAILER IN FLORALA.

0545 AM     FLASH FLOOD      LOXLEY                  30.62N 87.75W
03/28/2009                   BALDWIN            AL   EMERGENCY MNGR

            WIDESPREAD FLOODING OF ROADWAYS IN BALDWIN COUNTY.

0642 AM     HAIL             EGLIN AFB               30.46N 86.55W
03/28/2009  E0.88 INCH       OKALOOSA           FL   FIRE DEPT/RESCUE

            NICKEL SIZE REPORTED ON EGLIN AFB SOUTH OF DUKE FIELD
            ALONG HWY 85.

&&

CULLEN
Local storm report, Mar 28, 10:06 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1006 AM CDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     FLASH FLOOD      ESCAMBIA FARMS          30.96N 86.64W
03/28/2009                   OKALOOSA           FL   TRAINED SPOTTER

            NUMEROUS WATER AND VEHICLE RESCUES ONGOING ACROSS THE
            NORTHERN PORTION OF OKALOOSA COUNTY

&&

CULLEN
Special weather statement, Mar 28, 10:52 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1052 AM CDT SAT MAR 28 2009

ALZ060-281630-
COVINGTON-
1052 AM CDT SAT MAR 28 2009

...A STRONG THUNDERSTORM WILL AFFECT COVINGTON COUNTY...

AT 1047 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF GREEN BAY...MOVING NORTHEAST
AT 40 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
GREEN BAY...ONYCHA...BABBIE AND OPP THROUGH 1130 AM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT SATURDAY AFTERNOON
FOR NORTHWEST FLORIDA.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:20 PM CDTSpecial Marine WarningMOB40 min
Mar 27, 8:55 PM CDTSpecial Marine WarningMOB50 min
Mar 27, 8:58 PM CDTSpecial Marine WarningMOB47 min
Mar 27, 9:39 PM CDTSevere Thunderstorm WarningMOBChoctaw, Mobile, Washington51 min
Mar 27, 10:02 PM CDTSevere Thunderstorm WarningMOBBaldwin43 min
Mar 27, 10:12 PM CDTSpecial Marine WarningMOB48 min
Mar 27, 10:16 PM CDTSevere Thunderstorm WarningMOBChoctaw44 min
Mar 27, 10:22 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington38 min
Mar 27, 10:46 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Conecuh, Escambia, Monroe44 min
Mar 27, 10:53 PM CDTSpecial Marine WarningMOB67 min
Mar 27, 10:55 PM CDTSevere Thunderstorm WarningMOBChoctaw20 min
Mar 27, 11:05 PM CDTFlash Flood WarningMOBChoctaw, Clarke, Washington115 min
Mar 27, 11:28 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington47 min
Mar 27, 11:38 PM CDTAreal Flood AdvisoryMOBBaldwin112 min
Mar 27, 11:45 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington28 min
Mar 28, 12:10 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington50 min
Mar 28, 12:48 AM CDTSevere Thunderstorm WarningMOBBaldwin42 min
Mar 28, 1:01 AM CDTFlash Flood WarningMOBChoctaw, Clarke, Mobile, Washington119 min
Mar 28, 1:04 AM CDTSevere Thunderstorm WarningMOBBaldwin41 min
Mar 28, 1:11 AM CDTSevere Thunderstorm WarningMOBCovington34 min
Mar 28, 1:28 AM CDTSevere Thunderstorm WarningMOBBaldwin47 min
Mar 28, 1:57 AM CDTFlash Flood WarningMOBBaldwin3 hr
Mar 28, 1:59 AM CDTSevere Thunderstorm WarningMOBBaldwin16 min
Mar 28, 2:13 AM CDTSevere Thunderstorm WarningMOBCovington47 min
Mar 28, 2:35 AM CDTSevere Thunderstorm WarningMOBMobile55 min
Mar 28, 2:45 AM CDTSpecial Marine WarningMOB90 min
Mar 28, 2:50 AM CDTTornado WarningMOBMobile15 min
Mar 28, 2:54 AM CDTSevere Thunderstorm WarningMOBBaldwin53 min
Mar 28, 2:56 AM CDTSevere Thunderstorm WarningMOBCovington, Escambia49 min
Mar 28, 3:01 AM CDTFlash Flood WarningMOBMobile89 min
Mar 28, 3:25 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile65 min
Mar 28, 4:08 AM CDTSevere Thunderstorm WarningMOBChoctaw52 min
Mar 28, 4:10 AM CDTSevere Thunderstorm WarningMOBCovington, Escambia65 min
Mar 28, 4:29 AM CDTFlash Flood WarningMOBBaldwin, Escambia, Mobile, Monroe3 hr
Mar 28, 4:57 AM CDTTornado WarningMOBCovington, Escambia49 min
Mar 28, 5:12 AM CDTSevere Thunderstorm WarningMOBCovington48 min
Mar 28, 5:31 AM CDTTornado WarningMOBCovington21 min
Mar 28, 5:42 AM CDTTornado WarningMOBCovington12 min
Mar 28, 6:11 AM CDTRiver Flood WarningMOBBaldwin28 hr
Mar 28, 6:11 AM CDTRiver Flood WarningMOBCovington, Escambia16 hr
Mar 28, 6:11 AM CDTRiver Flood WarningMOBBaldwin7 days
Mar 28, 6:11 AM CDTRiver Flood WarningMOBBaldwin64 hr
Mar 28, 6:11 AM CDTRiver Flood WarningMOBEscambia13 days
Mar 28, 6:11 AM CDTRiver Flood WarningMOBCovington, Escambia7 days
Mar 28, 6:41 AM CDTFlash Flood WarningMOBCovington, Escambia6 hr
Mar 28, 7:15 AM CDTFlash Flood WarningMOBBaldwin, Conecuh, Escambia6 hr
Mar 28, 8:48 AM CDTRiver Flood WarningMOBCovington, Crenshaw, Escambia50 hr
Mar 28, 8:48 AM CDTRiver Flood WarningMOBCovington, Escambia3 days
Mar 28, 8:52 AM CDTRiver Flood WarningMOBCovington5 days
Mar 28, 10:26 AM CDTSpecial Marine WarningMOB109 min
Mar 28, 12:53 PM CDTAreal Flood WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington12 hr
Mar 28, 12:19 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa56 min
Mar 28, 6:11 AM CDTRiver Flood WarningMOBOkaloosa9 days
Mar 28, 6:29 AM CDTSevere Thunderstorm WarningMOBOkaloosa31 min
Mar 28, 8:52 AM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa63 hr
Mar 28, 12:38 PM CDTFlash Flood WarningMOBOkaloosa4 hr
Mar 28, 4:35 PM CDTAreal Flood WarningMOBOkaloosa8 hr
Mar 27, 10:43 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne47 min
Mar 28, 9:49 AM CDTRiver Flood WarningMOBPerry5 days
Mar 28, 12:29 PM CDTRiver Flood WarningMOBGreene, Wayne21 hr

Nearby

Areal Flood Warnings in Alabama, 2009Areal Flood Warnings in Florida, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.